RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1957, Volume 21, Issue 5, Pages 681–710 (Mi izv4044)  

This article is cited in 1 scientific paper (total in 2 paper)

On the integro-differential equation of particle transport

V. S. Vladimirov


Full text: PDF file (2325 kB)

Bibliographic databases:

Document Type: Article
Received: 21.02.1957

Citation: V. S. Vladimirov, “On the integro-differential equation of particle transport”, Izv. Akad. Nauk SSSR Ser. Mat., 21:5 (1957), 681–710

Citation in format AMSBIB
\Bibitem{Vla57}
\by V.~S.~Vladimirov
\paper On the integro-differential equation of particle transport
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1957
\vol 21
\issue 5
\pages 681--710
\mathnet{http://mi.mathnet.ru/izv4044}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=95705}
\zmath{https://zbmath.org/?q=an:0098.07701}


Linking options:
  • http://mi.mathnet.ru/eng/izv4044
  • http://mi.mathnet.ru/eng/izv/v21/i5/p681

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. K. Kerimov, “Vasiliĭ Sergeevich Vladimirov (on the occasion of his eightieth birthday)”, Comput. Math. Math. Phys., 43:11 (2003), 1541–1549  mathnet  mathscinet
    2. V. Yu. Tertychny-Dauri, “Integral and integro-differential control plants: Optimality conditions”, Autom. Remote Control, 70:10 (2009), 1635–1661  mathnet  crossref  mathscinet  zmath  isi  elib  elib
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:204
    Full text:94
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019